MathSciNet Relay Station
MathSciNet bibliographic data
MR2407068 (2009m:11190) 11R29 (11E41 11R11 11R37)
Shen, Li-Chien On separation of quadratic forms on the imaginary quadratic field in its Hilbert class field. Proc. Amer. Math. Soc. 136 (2008), no. 9, 3061–3067.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement